# SDR USAA000543

- Difficulty date: April 10, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CORRODED 1 INCH BY 15 INCHES, AFT ENT Z-CHANNEL ANGLE.  REMOVED AND REPLACED Z-ANGLE PER SRM 51-40-02.  (M)
